# SDR UALA2012082704771

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,661 hours, 12,372 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1419 TO 1429 BL L88 TO L88 CORROSION.  CORROSION NOT WITHIN SRM 53-00-52.  CORROSION .090 DEPTH BY .75 WIDE BY 6.0 LONG.  FABRICATED AND REPLACED SEAT TRACK.
